Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 145, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 19, 2014, 3:57 PM MDT for Curry County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2014, 3:57 PM MDT (21:57 UTC)
- Expired
- Jun 19, 2014, 4:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 26 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 393 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:14 PM MDT, 43 minutes earlier.
Area forecast discussion, Jun 19, 3:14 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT THU JUN 19 2014 .SYNOPSIS... A FEW STRONG TO SEVERE STORMS ARE EXPECTED TONIGHT ACROSS FAR EAST CENTRAL NEW MEXICO. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ON FRIDAY...THE GREATEST POTENTIAL FOR THUNDERSTORMS WILL EXIST ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AFTER LOW LEVEL MOISTURE SLOSHES BACK WESTWARD TONIGHT. EAST...AND SPECIFICALLY...NORTHEAST NEW MEXICO WILL BE THE FAVORED AREAS FOR STORMS THROUGH THE WEEKEND. MEANWHILE...ISOLATED DRY THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE ACROSS THE WEST. A PAIR OF BACK DOOR COLD FRONTS WILL KEEP EASTERN NEW MEXICO ACTIVE THROUGH EARLY NEXT WEEK. && .DISCUSSION... THE DRYLINE ACROSS EAST CENTRAL AND SOUTHEAST NM...SOUTH OF THE REMNANTS OF A COLD FRONT...WILL BE THE MAIN FOCUS FOR CONVECTIVE ACTIVITY THROUGH THE EVENING. A FEW STORMS MAY BE SEVERE THROUGH EARLY EVENING...BUT MUCH OF THE ACTIVITY SHOULD MOVE INTO TEXAS BY 6-7 PM. MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. BEHIND THE COLD FRONT...STORM CHANCES ARE REDUCED AS LAPS ANALYSIS SHOWS MORE STABILITY IN THE AREA. SHOULD A STORM DEVELOP NORTH OF THE FRONT...IT IS NOT EXPECTED TO BECOME SEVERE. MEANWHILE...ACROSS THE SOUTHWEST...NO LIGHTNING HAS BEEN DETECTED THUS FAR...BUT THE CU CONTINUES TO BUBBLE...SO WILL LEAVE IN THE 10 POPS THRU THE EVE. WILL WATCH THE DRYLINE SLOSH BACK WESTWARD TONIGHT...PERHAPS AIDED BY OUTFLOW BOUNDARIES FROM ONGOING/FUTURE STORMS ACROSS THE EAST AND WEST TEXAS. WITH BREEZY S/SELY FLOW...THE MOISTURE SHOULD BE ADVECTED ALL THE WAY TO THE CENTRAL MOUNTAIN CHAIN. THUS...THE FOCUS FOR THUNDERSTORM INITIATION TOMORROW SHOULD BE THE HIGHER TERRAIN. THUS HAVE RE-ORIENTED POPS TO FAVOR THE SOUTH CENTRAL MTNS...CENTRAL HIGHLANDS...AND NORTHWARD ALONG THE I-25 CORRIDOR IN NE NM. WITH A WEAK UPPER LEVEL HIGH TRYING TO BUILD OVERHEAD...THERE WILL BE LITTLE STEERING FLOW...SO STORMS COULD HUG THIS AREA FOR A WHILE...AND THERE COULD BE SOME LOCALLY HEAVY RAIN. MEANWHILE... ISOLATED DRY THUNDERSTORMS WITH GUSTY WINDS WILL REMAIN A THREAT FOR THE WEST CENTRAL AND SW MTNS. A SIMILAR STORY IS IN STORE FOR SATURDAY AND HAVE GENERALLY FAVORED THE NAM/ECMWF ON SURFACE MOISTURE AND PRECIP PROGS. THUS...HAVE INCREASED POPS INTO THE CHANCE CATEGORY ACROSS THE NE SAT AFTN. THE NAM IS ALSO FAIRLY ROBUST AT DEVELOPING MORE DRY TS ACROSS THE WEST/SW. SUNDAY WILL BE SIMILAR ALSO...THOUGH THE GFS TENDS TO BE DRIER FURTHER EAST...DUE TO MIXING THE DRY AIR ALOFT DOWNWARD. WEAK WEST OR NORTHWEST FLOW ALOFT WILL CHARACTERIZE EARLY NEXT WEEK. A PAIR OF BACK DOOR FRONTS...ONE MONDAY AND A STRONGER ONE ON TUESDAY...WILL HELP REPLENISH MOISTURE ACROSS THE EAST. THESE BOUNDARIES...ESPECIALLY THE ONE ON TUESDAY...WILL LIKELY BE CONVECTIVELY AIDED. THUS...NORTHEAST AND EAST CENTRAL NM WILL BE THE FAVORED AREA FOR STORMS THROUGH EARLY NEXT WEEK. BY MID WEEK...THE GFS IS SHOWING A MUCH STRONGER UPPER LEVEL HIGH DEVELOPING THAN THE ECMWF. THUS...CONFIDENCE IS FAIRLY LOW...BUT THE EAST SHOULD REMAIN THE FAVORED AREA FOR STORMS. HOWEVER...IF THE WESTWARD MOISTURE PUSH FROM ANY STORMS ACROSS THE EAST IS GREAT ENOUGH...IT MAY DRIVE THRU THE GAPS OF THE CENTRAL MTN CHAIN AND INCREASE CHANCES FOR STORMS ACROSS THE WEST. STAY TUNED. 34 && .FIRE WEATHER... AFTER A STRETCH OF LATE SEASON WINDS THAT BUFFETED MUCH OF THE FORECAST AREA...NEW MEXICO HAS FINALLY RECEIVED A WELCOME RESPITE FROM THE GUSTY CONDITIONS. THE WEATHER PATTERN WILL ESSENTIALLY BE CAUGHT IN A STASIS...DEFINED BY THE DRYLINE WITH ISOLATED/SCATTERED STORMS TO THE EAST AND A FEW STRAY DRY STORMS NEAR AND WEST OF THIS DEMARCATION. WARM AND SEASONABLE TEMPERATURES WILL STILL YIELD STEEP TEMPERATURE LAPSE RATES AND CONSEQUENTLY ELEVATED HAINES INDICES WILL BE OBSERVED THROUGH THE NEXT SEVERAL DAYS. LOW AFTERNOON HUMIDITY WILL ALSO BE A DAILY OCCURRENCE WEST OF THE DRYLINE...BUT FORTUNATELY ANY STRONG WINDS ALOFT WILL BE MISSING IN ACTION DUE TO THE EXTENSION OF HIGH PRESSURE FROM THE EASTERN PACIFIC. THUS...THE ONLY WIND CONCERNS WILL BE FROM LOCAL THUNDERSTORM OUTFLOWS AND A BACK DOOR FRONT SNEAKING INTO NORTHEAST NM SUNDAY NIGHT. OTHER FIRE WEATHER CONCERNS FOR FRIDAY THROUGH THE WEEKEND WILL BE DRY LIGHTNING...BASICALLY WEST OF THE RIO GRANDE...WHERE A PAUCITY OF MOISTURE IN THE BOUNDARY LAYER WILL REMAIN AN ISSUE. THERE WILL BE SOME PERIODIC INTRUSIONS OR SURGES OF MOISTURE TO THE WEST OF THE RIO GRANDE...BUT THESE WILL COMMONLY MIX EAST DURING DIURNAL HEATING PROCESS. THE EXTENDED FORECAST MODELS ARE STILL SHOWING SOME DIFFERENCES WITH REGARDS TO THE STRENGTH OF HIGH PRESSURE. THE GFS ADVERTISES A STRONGER DOME THAT WOULD LIKELY ACT TO SUPPRESS CONVECTION TO A LARGE EXTENT. THE EUROPEAN MODEL ON THE OTHER HAND HAS A MORE ILL-DEFINED AREA OF HIGH PRESSURE IN OLD MEXICO AND THE GREATER SOUTHWEST REGION THAT COULD ALLOW SOME SUBTROPICAL MOISTURE INTRUSIONS TO SEEP NORTHWARD INTO NM. 52 && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL PREVAIL OVER MOST OF THE FORECAST AREA OF NORTHERN AND CENTRAL NEW MEXICO TODAY...AND WINDS WILL BE NOTABLY LESS THAN WHAT HAS BEEN OBSERVED THE PAST FEW DAYS. SOME MEAGER MOISTURE IS IN PLACE OVER THE SOUTHWESTERN TO WEST CENTRAL MOUNTAINS OF NEW MEXICO WHERE A FEW WEAK SHOWERS/STORMS MAY TRY TO BUILD. THESE WILL PRODUCE LITTLE RAIN OR REDUCTION TO VISIBILITY/CEILINGS...BUT MAY THROW OUT SOME ERRATIC LOCALIZED WIND GUSTS. SHOWERS AND STORMS WILL BE A BIT MORE ORGANIZED OVER THE SACRAMENTO AND CAPITAN MOUNTAINS EASTWARD INTO THE PLAINS WHERE A BRIEF DOWNPOUR MAY LEAD TO A FEW MINUTES OF MVFR CEILINGS/VISIBILITIES WITH LOCALLY GUSTY WINDS. 52 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 91 52 93 / 0 0 0 0 DULCE........................... 37 85 41 88 / 0 5 5 5 CUBA............................ 44 87 46 88 / 5 5 5 5 GALLUP.......................... 43 89 46 89 / 0 0 0 0 EL MORRO........................ 41 84 45 84 / 0 5 5 5 GRANTS.......................... 44 88 47 90 / 0 10 5 5 QUEMADO......................... 48 85 51 85 / 0 10 5 5 GLENWOOD........................ 47 92 50 94 / 0 5 5 5 CHAMA........................... 34 79 39 81 / 5 10 10 5 LOS ALAMOS...................... 55 82 58 83 / 5 10 10 5 PECOS........................... 50 79 53 81 / 5 30 20 20 CERRO/QUESTA.................... 44 80 46 81 / 5 20 10 10 RED RIVER....................... 43 71 44 74 / 10 30 10 20 ANGEL FIRE...................... 34 75 38 78 / 10 30 20 20 TAOS............................ 40 85 45 87 / 5 20 10 10 MORA............................ 46 78 48 80 / 5 30 20 30 ESPANOLA........................ 48 89 53 90 / 5 10 10 5 SANTA FE........................ 53 83 55 85 / 5 20 10 10 SANTA FE AIRPORT................ 50 88 54 90 / 5 20 10 5 ALBUQUERQUE FOOTHILLS........... 60 89 63 92 / 5 10 5 5 ALBUQUERQUE HEIGHTS............. 62 91 65 94 / 5 5 5 5 ALBUQUERQUE VALLEY.............. 57 93 61 96 / 5 5 5 5 ALBUQUERQUE WEST MESA........... 58 92 62 95 / 5 5 5 5 LOS LUNAS....................... 54 92 57 95 / 5 5 5 5 RIO RANCHO...................... 59 93 62 95 / 0 5 5 5 SOCORRO......................... 63 95 64 98 / 10 5 10 5 SANDIA PARK/CEDAR CREST......... 53 85 57 87 / 5 20 10 10 TIJERAS......................... 56 86 59 89 / 5 20 10 5 MORIARTY/ESTANCIA............... 47 83 51 88 / 5 30 10 20 CLINES CORNERS.................. 53 83 54 87 / 5 30 20 30 GRAN QUIVIRA.................... 57 85 58 89 / 5 30 10 10 CARRIZOZO....................... 60 87 61 90 / 5 20 20 10 RUIDOSO......................... 52 79 52 81 / 10 30 20 20 CAPULIN......................... 50 82 53 82 / 20 30 30 30 RATON........................... 49 87 53 90 / 20 30 20 30 SPRINGER........................ 49 86 53 88 / 10 30 20 30 LAS VEGAS....................... 47 82 51 85 / 5 30 20 30 CLAYTON......................... 59 89 61 91 / 20 20 30 30 ROY............................. 55 84 57 87 / 10 30 30 30 CONCHAS......................... 61 90 63 93 / 10 20 30 30 SANTA ROSA...................... 60 88 61 91 / 10 20 30 20 TUCUMCARI....................... 65 92 65 95 / 20 10 30 20 CLOVIS.......................... 61 86 59 88 / 30 10 20 20 PORTALES........................ 63 87 62 90 / 30 10 20 20 FORT SUMNER..................... 65 88 64 90 / 20 10 20 20 ROSWELL......................... 66 90 66 93 / 20 10 20 20 PICACHO......................... 59 85 59 87 / 20 20 20 20 ELK............................. 56 80 56 82 / 20 30 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34
Hazardous weather outlook, Jun 19, 5:58 AM MDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 AM MDT THU JUN 19 2014 NMZ501>540-201200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 558 AM MDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... ISOLATED STRONG THUNDERSTORMS PRODUCING SMALL HAIL AND STRONG GUSTY WINDS ARE POSSIBLE MAINLY NEAR AND EAST OF A TUCUMCARI TO RUIDOSO LINE BETWEEN ROUGHLY 3 PM AND 9 PM MDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... ISOLATED STRONG THUNDERSTORMS PRODUCING SMALL HAIL AND STRONG GUSTY WINDS ARE POSSIBLE MAINLY EAST FROM THE CENTRAL MOUNTAIN CHAIN FRIDAY AND SATURDAY AFTERNOON AND EVENING. BETWEEN LATE MONDAY AFTERNOON AND TUESDAY NIGHT THIS SAME AREA COULD SEE ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORMS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
In the hours before
Special weather statement, Jun 19, 2:03 PM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
203 PM MDT THU JUN 19 2014
NMZ536-192030-
ROOSEVELT COUNTY-
203 PM MDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROOSEVELT COUNTY THROUGH
230 PM MDT...
AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF ARCH...OR ABOUT 15 MILES
SOUTHEAST OF PORTALES...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...ARCH AND GRULLA NATIONAL
WILDLIFE REFUGE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3391 10325 3409 10330 3415 10304 3410 10303
3394 10303 3394 10304
TIME...MOT...LOC 2003Z 246DEG 18KT 3402 10316
40Local storm report, Jun 19, 2:41 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 6 E ROGERS 33.98N 103.13W
06/19/2014 E1.00 INCH ROOSEVELT NM TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL FOR THE PAST 12 MINUTES. HAIL
COVERING THE GROUND.
&&
EVENT NUMBER ABQ1401072
CHJSpecial weather statement, Jun 19, 2:53 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT THU JUN 19 2014
NMZ535-536-192145-
CURRY COUNTY-ROOSEVELT COUNTY-
253 PM MDT THU JUN 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROOSEVELT AND
SOUTHEASTERN CURRY COUNTIES THROUGH 345 PM MDT...
AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF OASIS STATE PARK...OR ABOUT 9
MILES SOUTH OF CLOVIS...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN ROOSEVELT AND SOUTHEASTERN CURRY COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3416 10325 3422 10334 3445 10315 3431 10302
3424 10303
TIME...MOT...LOC 2054Z 218DEG 12KT 3428 10319
40Special weather statement, Jun 19, 3:08 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 PM MDT THU JUN 19 2014 NMZ535-192145- CURRY COUNTY- 308 PM MDT THU JUN 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CURRY COUNTY THROUGH 345 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RANCHVALE...OR ABOUT 12 MILES NORTHWEST OF CLOVIS...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...RANCHVALE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3467 10320 3448 10311 3446 10341 3457 10344 TIME...MOT...LOC 2108Z 257DEG 7KT 3453 10334
Local storm report, Jun 19, 3:48 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 PM MDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 4 SE CLOVIS 34.37N 103.16W
06/19/2014 M1.75 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1401073
CMLThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:54 PM MDT | Special Weather Statement | ABQ | Quay | 21 min |
| Jun 18, 10:21 PM MDT | Special Weather Statement | ABQ | Quay | 39 min |
| Jun 19, 2:03 PM MDT | Special Weather Statement | ABQ | Roosevelt | 27 min |
| Jun 19, 2:15 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 19, 2:53 PM MDT | Special Weather Statement | ABQ | Curry | 52 min |
| Jun 19, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 48 min |
| Jun 19, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 56 min |
| Jun 19, 3:08 PM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Jun 19, 3:50 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 55 min |
| Jun 19, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 29 min |
| Jun 19, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 61 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.